Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 61, NWS Charleston, WV

June 13, 2017Cabell County, Wayne County, West Virginia; Boyd County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2017, 2:08 PM EDT for Cabell County, Wayne County, West Virginia; Boyd County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2017, 2:08 PM EDT (18:08 UTC)
Expired
Jun 13, 2017, 2:45 PM EDT
In force
37 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyd County, KY, Cabell County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 67 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1831 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1049 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS51 KRLX 131808
SVRRLX
KYC019-WVC011-099-131845-
/O.NEW.KRLX.SV.W.0061.170613T1808Z-170613T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
208 PM EDT TUE JUN 13 2017

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Boyd County in northeastern Kentucky...
  Southwestern Cabell County in central West Virginia...
  Northern Wayne County in western West Virginia...

* Until 245 PM EDT

* At 208 PM EDT, a severe thunderstorm was located near Ceredo, or
  near Beech Fork State Park, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Wayne, Beech Fork State Park, Durbin, Burnaugh, Centerville,
  Lockwood and Lavalette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3830 8265 3839 8252 3834 8223 3816 8240
TIME...MOT...LOC 1808Z 295DEG 13KT 3833 8251 

HAIL...1.00IN
WIND...60MPH
 
$$

09
2 follow-up statements
007 
WWUS51 KRLX 131828
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
228 PM EDT TUE JUN 13 2017

KYC019-WVC011-131837-
/O.CAN.KRLX.SV.W.0061.000000T0000Z-170613T1845Z/
Boyd KY-Cabell WV-
228 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOYD AND
SOUTHWESTERN CABELL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3838 8251 3835 8242 3831 8235 3831 8233
      3833 8233 3832 8230 3821 8236 3829 8255
TIME...MOT...LOC 1827Z 294DEG 11KT 3831 8246 

$$

WVC099-131845-
/O.CON.KRLX.SV.W.0061.000000T0000Z-170613T1845Z/
Wayne WV-
228 PM EDT TUE JUN 13 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHWESTERN WAYNE COUNTY...

At 227 PM EDT, a severe thunderstorm was located over Beech Fork
State Park, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wayne, Beech Fork State Park and Lavalette. 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3838 8251 3835 8242 3831 8235 3831 8233
      3833 8233 3832 8230 3821 8236 3829 8255
TIME...MOT...LOC 1827Z 294DEG 11KT 3831 8246 

HAIL...0.75IN
WIND...60MPH
 
$$

09
344 
WWUS51 KRLX 131836
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
236 PM EDT TUE JUN 13 2017

WVC099-131845-
/O.EXP.KRLX.SV.W.0061.000000T0000Z-170613T1845Z/
Wayne WV-
236 PM EDT TUE JUN 13 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE COUNTY WILL
EXPIRE AT 245 PM EDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However gusty 
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3838 8251 3835 8242 3831 8235 3831 8233
      3833 8233 3832 8230 3821 8236 3829 8255
TIME...MOT...LOC 1835Z 295DEG 13KT 3830 8243 

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:05 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 13, 2:05 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
205 PM EDT Tue Jun 13 2017

.SYNOPSIS...
Warm and juicy air mass with showers into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 150 PM Tuesday...

Scattered thunderstorms producing rainfall rates of 1 to 2" per
hour across the area causing localized water issues so far.
Maintaining a flash flood watch until 7 pm for the flash flooding
threat. Due to increasing low level lapse rates which have been
increasing DCAPE, some of these cells are also posing a severe
wind threat though this has been largely isolated so far.

Models suggest convection begins to wane this evening and
through the overnight timeframe, but left some mention of
overnight showers given the robust instability that will still
exist after sundown. Storms should begin to fire again bright
and early with a repeat of todays weather. Tomorrow a weak short
wave is modeled to move through, meanwhile the weak upper low
that we had today will not be around, so these two features may
offset for more of the same.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 240 AM Tuesday...

Models continue to show a very unsettled pattern this period as
we remain in a very warm and moist warm sector, with upper
disturbances moving along the southern edge of a weak westerly
flow aloft over the Ohio Valley. The flow aloft does strengthen
Thursday as a more important upper trough approaches from the
west. This upper feature, and a weak boundary that drops south
into the northern portion of the area Wednesday night, will
help focus this period's best pops and significant QPF during
Wednesday night and Thursday, with possible water problems.
There is actually model consensus for this. Otherwise, there
could be a shower or storm anytime and anywhere in our area
given the quite tropical like atmosphere: and with PW's above
1.5 inches and slow moving storms through Wednesday, these could
also cause local water problems. So, will keep pops in for all
these periods and highlight potential water problems in the
hazardous weather product. On the other hand, severe potential
appears marginal at best given the moist adiabatic soundings.
Temperatures will average above normal, giving a quite humid
feel, but no heat headlines are expected with the unsettled
conditions.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 300 AM Tuesday...

This period begins with a relative break in the action as the
aforementioned upper trough pushes the deeper moisture eastward
out of the area during Friday into Saturday. However, it will
not be strong enough to push a frontal boundary across and scour
out the low level moisture. Thus, low level moisture remains
and cannot rule out a shower of storm. Thereafter, for Saturday
night and Sunday, model consensus has another rather strong
upper trough and associated cool front to bring in a better
chance for showers and storms. Things appear to finally improve
for Monday with cooler and drier air coming in behind the
system.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 150 PM Tuesday...

VFR for the most part except in thunderstorms where IFR will
occur. Largely playing TAFs as VFR with vcts to cover tstms.
Storms should dissipate around 00z, slightly later for eastern
sites. With widespread rainfall today and a lack of winds, at
least hinted at overnight MVFR/IFR vsby restrictions. Higher
confidence in EKN.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Some uncertainty with timing of storm
dissipation this evening. Lingering showers may prevent fog
development overnight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  M    M    M    M    H    M    H    M    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 18Z WEDNESDAY...

IFR possible in TSRA Wednesday and Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until 7 PM EDT this evening for WVZ005>010-
     013>019-024>029-033-034-515>520.
OH...Flash Flood Watch until 7 PM EDT this evening for OHZ066-067-
     075-076-083>087.
KY...Flash Flood Watch until 7 PM EDT this evening for KYZ101>103-
     105.
VA...Flash Flood Watch until 7 PM EDT this evening for VAZ003-004.

&&

SYNOPSIS...JMV/26/MC
NEAR TERM...JW/MC
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...JW/MC
Hazardous weather outlook, Jun 13, 10:11 AM EDT, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1011 AM EDT Tue Jun 13 2017

WVZ011-020-030>032-039-040-521>526-141415-
Tyler-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1011 AM EDT Tue Jun 13 2017

This Hazardous Weather Outlook is for portions of central West
Virginia, northeast West Virginia and northern West Virginia.

.DAY ONE...Today and Tonight.

Slow movement of storms with abundant moisture will continue to
enhance the risk for at least localized flooding for much of this
period.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Slow movement of storms with abundant moisture will continue to
enhance the risk for at least localized flooding for much of this
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010-
013>019-024>029-033-034-515>520-141415-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Lincoln-Putnam-Kanawha-Roane-
Wirt-Calhoun-Ritchie-Mingo-Logan-Boone-Clay-Braxton-Gilmer-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
1011 AM EDT Tue Jun 13 2017

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia, and portions of central West Virginia,
northern West Virginia, southeast West Virginia, southern West
Virginia and western West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

  Flash Flood Watch.

Slow movement of storms with abundant moisture will continue to
enhance the risk for at least localized flooding for much of this
period.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Slow movement of storms with abundant moisture will continue to
enhance the risk for at least localized flooding for much of this
period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 13, 12:16 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1216 PM EDT TUE JUN 13 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      1 SSW LAKE HOPE STATE P 39.32N 82.36W
06/13/2017                   VINTON             OH   DEPT OF HIGHWAYS

            SR-278 FLOODED BETWEEN US-50 AND HOCKING
            COUNTY LINE.

&&

MZ
Special weather statement, Jun 13, 1:12 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Charleston WV
112 PM EDT TUE JUN 13 2017

WVZ005-006-131745-
Wayne-Cabell-
112 PM EDT TUE JUN 13 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CABELL AND
NORTHEASTERN WAYNE COUNTIES...

At 112 PM EDT, a strong thunderstorm was located over Beech Fork
State Park, moving southeast at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Wayne, Beech Fork State Park, East Lynn Lake, Salt Rock, East Lynn
and Lavalette.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3837 8247 3832 8220 3831 8220 3831 8221
      3829 8221 3827 8224 3825 8225 3825 8226
      3821 8227 3820 8228 3820 8227 3809 8236
      3828 8253
TIME...MOT...LOC 1712Z 302DEG 7KT 3829 8245

09
Special weather statement, Jun 13, 1:18 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Charleston WV
118 PM EDT TUE JUN 13 2017

KYZ101>103-105-OHZ087-WVZ005-131815-
Boyd-Greenup-Carter-Lawrence-Lawrence-Wayne-
118 PM EDT TUE JUN 13 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT BOYD...GREENUP...
NORTHWESTERN LAWRENCE...CARTER...SOUTHWESTERN LAWRENCE AND
NORTHWESTERN WAYNE COUNTIES...

At 117 PM EDT, strong thunderstorms were clustered near Camp Dix, or
7 miles northwest of Carter Caves State Park, moving southeast at 15
mph.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Winds in excess of 30 mph are possible with these storms.

Locations impacted include...
Huntington, Ashland, Ironton, Grayson, Coal Grove, Olive Hill,
Cannonsburg, Grayson Lake State Park, Carter Caves State Park,
Kenova, Catlettsburg, Ceredo, Greenup, Webbville, Princess, Coalton,
Denton, Gesling, Greenbo Lake and Oldtown.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 64 in Kentucky between mile markers 149 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 5.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3834 8324 3842 8324 3845 8321 3867 8289
      3865 8285 3860 8285 3857 8282 3859 8276
      3842 8247 3813 8290 3817 8292 3817 8298
      3820 8301 3818 8305 3823 8309 3827 8317
      3819 8323 3819 8326 3821 8330 3831 8334
TIME...MOT...LOC 1717Z 307DEG 15KT 3845 8322

21
Special weather statement, Jun 13, 1:25 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
125 PM EDT TUE JUN 13 2017

WVZ019-020-028>030-039-131830-
Doddridge-Ritchie-Upshur-Lewis-Gilmer-Braxton-
125 PM EDT TUE JUN 13 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
RITCHIE...SOUTHWESTERN DODDRIDGE...GILMER...LEWIS...NORTHERN BRAXTON
AND WEST CENTRAL UPSHUR COUNTIES...

At 123 PM EDT, strong thunderstorms were clustered near Glenville,
moving southeast at 15 mph.

Winds in excess of 30 mph are possible with these storms.

Torrential rainfall is also occurring with these storms and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Locations impacted include...
Weston, Glenville, Sutton, Stonewall Jackson, Cedar Creek State Park,
Burnsville, Flatwoods, Sand Fork, Auburn, Shock, Newberne, Alum
Bridge, Ireland, Stumptown, Tanner, Camden, Baldwin, Stouts Mills,
Sand Run and Grove.

This includes Interstate 79 between mile markers 63 and 98.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3896 8030 3863 8053 3861 8055 3879 8105
      3882 8101 3885 8100 3889 8101 3921 8087
TIME...MOT...LOC 1723Z 307DEG 15KT 3890 8079

21
Special weather statement, Jun 13, 2:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
201 PM EDT TUE JUN 13 2017

VAZ003-004-131830-
Dickenson-Buchanan-
201 PM EDT TUE JUN 13 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DICKENSON
AND SOUTHERN BUCHANAN COUNTIES...

At 200 PM EDT, strong thunderstorms were clustered near Davenport,
moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Grundy, Davenport, Stacy, Oakwood and Vansant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3704 8213 3712 8228 3737 8196 3732 8187
      3728 8185 3729 8180 3725 8174 3723 8174
      3720 8176 3718 8185 3713 8192 3712 8197
      3713 8199 3711 8202 3707 8202 3705 8204
      3704 8208 3705 8210 3704 8211
TIME...MOT...LOC 1800Z 303DEG 14KT 3714 8205

21
Special weather statement, Jun 13, 2:01 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
201 PM EDT TUE JUN 13 2017

VAZ003-004-131900-
Dickenson-Buchanan-
201 PM EDT TUE JUN 13 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL DICKENSON
AND SOUTHERN BUCHANAN COUNTIES...

At 201 PM EDT, strong thunderstorms were clustered near Davenport,
moving southeast at 15 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Grundy, Davenport, Stacy, Oakwood and Vansant.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.

LAT...LON 3704 8213 3712 8228 3737 8196 3732 8187
      3728 8185 3729 8180 3725 8174 3723 8174
      3720 8176 3718 8185 3713 8192 3712 8197
      3713 8199 3711 8202 3707 8202 3705 8204
      3704 8208 3705 8210 3704 8211
TIME...MOT...LOC 1801Z 303DEG 14KT 3714 8205

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:44 AM EDTSpecial Weather StatementRLXBoone, Logan, Mingo106 min
Jun 13, 8:37 AM EDTSpecial Weather StatementRLXClay, Fayette, Kanawha113 min
Jun 13, 10:09 AM EDTFlash Flood WatchRLXBoone, Braxton, Cabell, Calhoun, Clay, Fayette and 18 more8 hr
Jun 13, 11:41 AM EDTSpecial Weather StatementRLXRaleigh49 min
Jun 13, 12:18 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha27 min
Jun 13, 1:12 PM EDTSpecial Weather StatementRLXWayne33 min
Jun 13, 1:25 PM EDTSpecial Weather StatementRLXBraxton, Gilmer, Lewis65 min
Jun 13, 2:09 PM EDTSpecial Weather StatementRLXFayette66 min
Jun 13, 2:18 PM EDTSpecial Weather StatementRLXLincoln57 min
Jun 13, 3:10 PM EDTSpecial Weather StatementRLXBoone35 min
Jun 13, 1:18 PM EDTSpecial Weather StatementRLXBoyd, Carter, Greenup57 min
Jun 13, 2:29 PM EDTSpecial Weather StatementRLXLawrence31 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.